Aa
A
A
Close
99709_tn?1204065390
Birth Control Pills and bleeding
I am on my 2nd month of takin Ortho Tri Cyclen Lo cuz being on the patch caused a hormonal inbalance so my gyno switched me and on my 5th day of pills, I started bleeding...it is heavy now..I had my period a week ago?  is this normal?  wats wrong with me?
Cancel
3 Answers
Page 1 of 1
Avatar_universal
when I changed pills in the past I had some bleeding in between - you should probably call your doctor and let them know... good luck
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I take ortho-lo too, I just posted on here today, my period ended nine days ago and now I have significant spotting....I'm scared/nervous too. I have not missed any pills but my boyfriend and I have unprotected sex but I do make him pull back before climax. The only thing I can guess is that the hormones are too low for you and bleeding seems to be a side effect.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
99709_tn?1204065390
i talked to my gyn n he told me to take 2 pills a day instead of one---well im still bleeding
Comment
Cancel
99709_tn?1204065390
Comment
Comment
Submit Comment
Your Answer
99709_tn?1204065390
Answer
Know how to answer? Tap here to leave your answer...
Answer
Birth Control Pills and bleeding
Submit Answer
A
A
Recent Activity
1415174_tn?1453246703
Blank
mkh9 commented on photo
5 hrs ago
Avatar_m_tn
Blank
zahidkapariya commented on photo
6 hrs ago
12940884_tn?1454283997
Blank
Belle313, and KTowne commented on Belle313's status
7 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578_tn?1446090952
Blank
973741_tn?1342346373
Blank
Avatar_universal
Blank
136956_tn?1425609872
Blank
Mississauga, ON
4851940_tn?1385441629
Blank
United Kingdom
Avatar_universal
Blank
Tucson, AZ
Women's Health Community Resources